# SDR P5CA2017101100354

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,600 hours, 19,873 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS MESSAGE CAME ON SHORTLY AFTER TAKEOFF, WENT OUT WITH IN 20 MINUTES AFTER TAKEOFF.  ZONE TEMP CONTROLLER BITE TEST COMPLIED WITH IAW FIM 21-61-00. NO DEFECTS NOTED.
